MAUDE Adverse Event Report: GAMBRO INDUSTRIES PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

GAMBRO INDUSTRIES PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number M150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was receiving continuous venovenous hemodiafiltration (cvvhdf) and the continuous renal replacement therapy (crrt) with the prisma flex machine shut down with screen message saying call service, system failure and discontinue treatment.Immediately, the registered nurse (rn) followed the instructions on the screen and returned patient's blood and disconnected the patient from the machine.A picture of the screen message was taken and biomed called and shown the message.Biomed checked the crrt machine and it was operating properly and biomed called baxter to discuss the message.Baxter informed biomed the issue could be a pressure pod or the crrt cassette.The pressure pods were checked and operating properly so the crrt cassette with m-150 assumed to be the issue.The rn changed the prisma flex machine and loaded a new cassette which takes at least 20 minutes to prime.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
GAMBRO INDUSTRIES
25212 w. il route 120
rlt-10
round lake IL 60073
MDR Report Key19049745
Report Number19049745
Device Sequence Number7242265
Product Code KDI
UDI-Device Identifier07332414090005
UDI-Public(01)07332414090005
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM150
Device Catalogue Number109990
Device Lot Number23E0078CB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/13/2024